# SDR SWAA2015072242119

- Difficulty date: July 1, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 42,847 hours, 24,716 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100040
- Part serial: IC0307
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT STATION 101.9 AT 16" AFT FROM FRONT SPAR LOWER CHORD.  REPAIRED RIB IAW EA.
